# SDR C8GA20060020

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 53,933 hours, 33,406 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 69157472
- Condition: Broken
- Location: Rt Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 713 FROM BOS TO ROC, AFTER TAKEOFF AND CLIMBING, THE RIGHT MAIN GEAR DOOR LIGHT REMAINED ON.  CYCLED THE GEAR AND THE LIGHT REMAINED ILLUMINATED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN BOS.  ON POST FLIGHT INSP NOTED THAT THE RIGHT MLG SIDE STRUT DOWN LOCK ROD WAS BROKEN.  REMOVED AND REPLACED RIGHT MLG SIDE STRUT DOWN LOCK ROD, PERFORMED GEAR SWING AND OPS CHECKS NORMAL.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
